# SDR AU970346

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 1A103TCM
- Condition: Cracked
- Location: Prop Hub Sec
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED THROUGH TWO BOLT HOLES - SUSPECT PROPELLER HAS NOT BEEN INSPECTED IAW AD/PFP/17 AMDT2 -PERSONNEL/MAINTENANCE ERROR
